# SDR CA040521004

- Difficulty date: May 17, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,511 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 959902012
- Part serial: 0184974
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) THE PILOT REPORTED THAT THE 'OVERTEMP' LIGHT ON THE CAWS PANEL CAME ON DURING FLIGHT. WHEN THE TEMPERATURE CONTROL WAS TURNED DOWN, THERE WAS NO CHANGE IN THE CABIN TEMP OR THE INDICATION ON THE CAWS PANEL. THE PILOT SELECTED THE ECS SWITCH TO MANUAL, WHICH AGAIN FAILED TO EXTINGUISH THE CAWS INDICATION. THE AIRCRAFT RETURNED TO BASE AND MAINTENANCE FOUND THAT THE TEMPERATURE CONTROL VALVE WAS SEIZED IN THE FULL HOT POSITION. A NEW VALVE WAS INSTALLED ALONG WITH A SERVICEABLE TEMPERATURE SENSOR. THE AIRCRAFT ECS SYSTEM WAS GROUND TESTED AND RETURNED TO SERVICE. THE AIRCRAFT MANUFACTURER HAS NO OVERHAUL SCHEDULE FOR THE TEMPERATURE CONTROL VALVE. THIS IS THE SECOND FAILURE WE HAVE HAD OCCUR WHERE THE VALVE
